Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 945467, 15 pages
http://dx.doi.org/10.1155/2012/945467
Research Article

Positive Periodic Solutions for Second-Order Ordinary Differential Equations with Derivative Terms and Singularity in Nonlinearities

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 17 July 2012; Accepted 26 August 2012

Academic Editor: Gabriel N. Gatica

Copyright © 2012 Yongxiang Li and Xiaoyu Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Leela, “Monotone method for second order periodic boundary value problems,” Nonlinear Analysis, vol. 7, no. 4, pp. 349–355, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. J. Nieto, “Nonlinear second-order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 130, no. 1, pp. 22–29, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Cabada and J. J. Nieto, “A generalization of the monotone iterative technique for nonlinear second order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 151, no. 1, pp. 181–189, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Cabada, “The method of lower and upper solutions for second, third, fourth, and higher order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 185, no. 2, pp. 302–320, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. P. Gossez and P. Omari, “Periodic solutions of a second order ordinary differential equation: a necessary and sufficient condition for nonresonance,” Journal of Differential Equations, vol. 94, no. 1, pp. 67–82, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Omari, G. Villari, and F. Zanolin, “Periodic solutions of the Liénard equation with one-sided growth restrictions,” Journal of Differential Equations, vol. 67, no. 2, pp. 278–293, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. G. Ge, “On the existence of harmonic solutions of Liénard systems,” Nonlinear Analysis, vol. 16, no. 2, pp. 183–190, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Mawhin and M. Willem, “Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations,” Journal of Differential Equations, vol. 52, no. 2, pp. 264–287, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. C. Zelati, “Periodic solutions of dynamical systems with bounded potential,” Journal of Differential Equations, vol. 67, no. 3, pp. 400–413, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Lassoued, “Periodic solutions of a second order superquadratic system with a change of sign in the potential,” Journal of Differential Equations, vol. 93, no. 1, pp. 1–18, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Wang, “On the existence of positive solutions for semilinear elliptic equations in the annulus,” Journal of Differential Equations, vol. 109, no. 1, pp. 1–7, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Liu and F. Li, “Multiple positive solutions of nonlinear two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 610–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Henderson and H. Wang, “Positive solutions for nonlinear eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 208, no. 1, pp. 252–259, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Li, “Positive solutions of second-order boundary value problems with sign-changing nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 282, no. 1, pp. 232–240, 2003. View at Publisher · View at Google Scholar
  16. Y. X. Li, “Positive periodic solutions of nonlinear second order ordinary differential equations,” Acta Mathematica Sinica, vol. 45, no. 3, pp. 481–488, 2002 (Chinese). View at Google Scholar
  17. F. M. Atici and G. Sh. Guseinov, “On the existence of positive solutions for nonlinear differential equations with periodic boundary conditions,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 341–356, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. P. J. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643–662, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Li, “Positive periodic solutions of first and second order ordinary differential equations,” Chinese Annals of Mathematics B, vol. 25, no. 3, pp. 413–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. X. Li, “Oscillatory periodic solutions of nonlinear second order ordinary differential equations,” Acta Mathematica Sinica, vol. 21, no. 3, pp. 491–496, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. F. Li and Z. Liang, “Existence of positive periodic solutions to nonlinear second order differential equations,” Applied Mathematics Letters, vol. 18, no. 11, pp. 1256–1264, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. R. Graef, L. Kong, and H. Wang, “Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem,” Journal of Differential Equations, vol. 245, no. 5, pp. 1185–1197, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985.
  24. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988.
  25. I. Rachůnková, M. Tvrdý, and I. Vrkoč, “Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems,” Journal of Differential Equations, vol. 176, no. 2, pp. 445–469, 2001. View at Publisher · View at Google Scholar
  26. L. Kong, S. Wang, and J. Wang, “Positive solution of a singular nonlinear third-order periodic boundary value problem,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 247–253, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH